# SDR SIMA20151103007

- Difficulty date: November 3, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 28,514 hours, 23,991 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 14566044603
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TO FUSELAGE, LOWER ATTACH ANGLE IS CRACKED AT FRAME 46.  NEW ANGLE INSTALLED IAW ETN-EM-53-142.
